MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 240MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 240MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.008.228S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post; market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Code (b)(4) used to capture required surgical intervention and device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a hind foot fusion nail, along with a spiral blade and three (3) 5.0 mm locking screws, was removed due to pain.Surgical outcome and patient status is unknown.This report is for a 12mm titanium (ti) hindfoot arthrodesis nail.This is report 1 of 3 for (b)(4).

Brand Name
12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 240MM/RT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7929718
Report Number2939274-2018-54112
Device Sequence Number13902578
Product Code HSB
UDI-Device Identifier10886982087249
UDI-Public(01)10886982087249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.008.228S
Device Catalogue Number04.008.228S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;